Journal of mathematical economics
Format: | Journal |
---|---|
Language: | Inglés |
Published: |
Amsterdam [etc.] :
Elsevier
1974-
|
Subjects: | |
See on Universidad de Deusto: | https://oceano.biblioteca.deusto.es/primo-explore/search?query=any,contains,991000211529703351&tab=default_tab&search_scope=deusto_alma&vid=deusto |
Request an interlibrarian loan:
Email
Published: | Vol. 1, no. 1 (Mar. 1974)- |
---|---|
Item Description: | Tít. tomado de la cub. Entre 1974-2002?, publicada por: North-Holland |
Physical Description: | v. : il. ; 24 cm |
Publication Frequency: | Bimestral. |
ISSN: | 03044068 |